Ask an expert
Question

05 Nov 2008

Depo Provera
Good day doc. I have been on the depo injection for about two years. My gp injected me about two or three weeks ago, and since then, I have been bleeding. Should I go for the injection again or just wait it out? It' s really interfering with my sex life! I don' t bleed at all on the injection. Did he do it wrong?
Answer 397 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Eugenie
No he did not do wrong, the injection is made of the progesterone hormone. This sometimes causes thinning of the lining of the uterus causing breakthrough bleeding. It can be corrected by taking a esterogen supplement for 7 days. Ask him for a prescription.
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.